MathSciNet Relay Station
MathSciNet bibliographic data
MR444576 (56 #2926) 10D15
Razar, Michael J. Modular forms for $G\sb{0}(N)$ and Dirichlet series. Trans. Amer. Math. Soc. 231 (1977), no. 2, 489–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement